# SDR SWAA1201136

- Difficulty date: January 25, 2012
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 75,118 hours, 61,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT AFT OF L3 COCKPIT WINDOW CRACKED.  REPAIRED SKIN PER EA.  (SUBMITTED AS A SUPPLEMENT, COULDN`T FIND ORIGINAL CONTROL NUMBER.)
